← Return to Has anyone stopped amiodarone and replaced it with a different drug?

Discussion
Comment receiving replies
@garyn

Hi I stopped ALL MY MEDICATIONS!!! I was taking the drug SIMVASTATIN to lower cholesterol and it BLINDED ME and left me with PERMANENT VISION LOSS AND OPTIC NERVE DAMGE IN BOTH MY EYES. and all the Side effects information I got with the drug was " possible muscle cramps" NOT ONE WORD ABOUT BLINDNESS OR VISION PROBLEMS! and when My Attorney tried to sue the drug maker the FDA and SUPREME COURT BLOCKED THE LAWSUIT Stating " Drug makers DO NOT have to list the DANGEROUS side effects of their drugs in the patient side effect information. Now I am making my own medications and using alternative foods and cures as I am scared to death to take another BIG PHARMA PILL… I will die if I can't find an alternative cure as death is more welcome to me than total blindness!!!!!. after all when God made the world he didn't put a pharmacy on every corner!!!.

Jump to this post


Replies to "Hi I stopped ALL MY MEDICATIONS!!! I was taking the drug SIMVASTATIN to lower cholesterol and..."

@garyn So sorry to hear that, I had not heard of statins causing that issue. I've taken a variety of them and was on Simvastatin for a while with no issues. I'm on Atrovastatin now. But it's true it can affect different people different. I like to think God provided Doctors to consider these things as we know Luke was a Doctor. But it's also good to do our own research and ask questions. I myself when faced with arrythmias would rather have medicine to keep me from dealing with not breathing while waiting to die. But also a healthy diet and exercise is always a better alternative to medicine. I like to think most Doctors really care about our health and use mulitpul ways to achieve that. For me if a Doctor I have relies on labs and medicine to achieve a goal I usually find another doctor.
Have a Blessed Day
Dana

  Request Appointment